# SDR ASOA2013101109211

- Difficulty date: October 1, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 26,663 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO BAY FLOOR SUPPORT HAS CORROSION FROM BS 559+80 - 621.   LEFT FLOOR SUPPORT REPLACED IAW REO 601R-53-61-1574.
